# SDR ASAA1058302

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 11,958 hours, 3,644 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003186
- Condition: Failed
- Location: E&E Bay
- Part time: 11,960 hours, 3,645 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK (RIGHT FMC) ALERT ON FIRST OFFICER DISPLAY SELECTED FMC BOTH ON L.  PERFORMED FIM TASK 34 61 00 NO HELP. RT FMC COMP IS DEAD.  REPLACED RIGHT FMC COMPUTER PER MM 34 61 02.  INSTALLED THE FOLLOWING SOFTWARE VIA CROSSLOAD:  FMC OPC BCG 016 C9 ACARS DATABASE ASA1004A LDDB 557362P MEDB BCG 014 V9 NDB ASA1101001.  FMCS OPERATIONAL TEST PER MM 34 61 00 740 801 ALL TESTS PASS.
